# SDR CALA2016122201150

- Difficulty date: December 22, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 80,158 hours, 14,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14TW13515
- Condition: Chafed
- Location: Bs 2129-2195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND CHAFED AT BS  2129 - 2195.   REPAIRED IAW ECRA 5330-05858 REV - PART 1 ITEM 1-ITEM 2.
